# SDR CALA2024090600581

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 61,695 hours, 25,504 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1184
- Condition: Faulty
- Location: Flap System
- Part time: 67,906 hours, 25,308 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, C

## Discrepancy

FLAPS- TRAILING EDGE FLAPS ASYMMETRY ON LANDING SEE ATTACHED PHOTO ADDING PICTURE OF DFD REPORT. DFD SHOWING LEFT T/E FLAP POSITION XMITTER LAGGING. REMOVED AND REPLACED LH FLAP POSITION TRANSMITTER PER AMM FLAP POSITION TRANSMITTER - REMOVAL/INSTALLATION REFERENCE: 27-58-01/401. OPS CHECK GOOD. REQUIRES LAND VERIFICATION BITE PER STEP G(6).PARTS USED:  29-2759-9-0004,QTY :1 ADD EMP:U393407,U389675 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1226465  SN OFF 1184  TRANSMITTER, FL  OFF 29-2759-9-0004 1184 ON 29-2759-9-0004 2876
